Quasiconformal deformations of holomorphic functions.
Georgian mathematical journal, Tome 8 (2001) no. 3, pp. 537-552 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{GMJ_2001__8_3_49406,
     author = {Krushkal, Samuel L.},
     title = {Quasiconformal deformations of holomorphic functions.},
     journal = {Georgian mathematical journal},
     pages = {537--552},
     year = {2001},
     volume = {8},
     number = {3},
     zbl = {0994.30009},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_49406/}
}
TY  - JOUR
AU  - Krushkal, Samuel L.
TI  - Quasiconformal deformations of holomorphic functions.
JO  - Georgian mathematical journal
PY  - 2001
SP  - 537
EP  - 552
VL  - 8
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_49406/
LA  - en
ID  - GMJ_2001__8_3_49406
ER  - 
%0 Journal Article
%A Krushkal, Samuel L.
%T Quasiconformal deformations of holomorphic functions.
%J Georgian mathematical journal
%D 2001
%P 537-552
%V 8
%N 3
%U http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_49406/
%G en
%F GMJ_2001__8_3_49406
Krushkal, Samuel L. Quasiconformal deformations of holomorphic functions.. Georgian mathematical journal, Tome 8 (2001) no. 3, pp. 537-552. http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_49406/